# SDR 2016FA0000541

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: General aviation
- Aircraft: N52LP
- Make and model: Beech 300BEECH
- Aircraft serial: FA8
- Aircraft time: 8,615 hours, 9,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00011013333
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 8,615 hours, 9,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PHASE INSPECTION , FOUND ONE 2.5 INCH CRACK, 8 INCHES FROM AFT LOWER INBOARD EDGE AND ONE 1.5 INCH CRACK IN LOWER FORWARD AREA OF THE LEFT OUTER WING LEADING EDGE SKIN,1 INCH CRACK IN 000-110133-21 STIFFENER RIB, AND 000-110133-9 CLIP LOOSE AT THREADED MOUNTING FLANGE FASTENERS.
